Representation of solutions of hybrid difference-differential systems
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 741-755 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2006_42_6_a2,
     author = {V. M. Marchenko and O. N. Poddubnaya},
     title = {Representation of solutions of hybrid difference-differential systems},
     journal = {Differencialʹnye uravneni\^a},
     pages = {741--755},
     year = {2006},
     volume = {42},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a2/}
}
TY  - JOUR
AU  - V. M. Marchenko
AU  - O. N. Poddubnaya
TI  - Representation of solutions of hybrid difference-differential systems
JO  - Differencialʹnye uravneniâ
PY  - 2006
SP  - 741
EP  - 755
VL  - 42
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_2006_42_6_a2/
LA  - ru
ID  - DE_2006_42_6_a2
ER  - 
%0 Journal Article
%A V. M. Marchenko
%A O. N. Poddubnaya
%T Representation of solutions of hybrid difference-differential systems
%J Differencialʹnye uravneniâ
%D 2006
%P 741-755
%V 42
%N 6
%U http://geodesic.mathdoc.fr/item/DE_2006_42_6_a2/
%G ru
%F DE_2006_42_6_a2
V. M. Marchenko; O. N. Poddubnaya. Representation of solutions of hybrid difference-differential systems. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 741-755. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a2/